# SDR DALA2015032202395

- Difficulty date: March 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 507-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK STA 507-510, 555-560, X=54.  REMOVED DAMAGED AREAS AND INSTALLED IAW SRM 53-40-01.
